MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2B8013
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility submitted medwatch mw5115661 for this event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the inner tubing of the administration port separated from an intravia container which resulted in a fluid leak.This issue occurred when the blue tip protector was pulled from the administration port.This issue was further described as, when rn pulled the blue tab off the port to administer.The inner tubing also came out which left the port as an open hole.Rn tried to spike it without the inner tubing and the medication leaked around the spike which made the rn question what happened to the port.At this point, they realized the inner tubing came out when it was not supposed to.This issue occurred during setup/preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16727262
Report Number1416980-2023-01736
Device Sequence Number15473678
Product Code KPE
UDI-Device Identifier00085412035260
UDI-Public(01)00085412035260
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2B8013
Device Lot NumberDR22H18093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/19/2023
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown